Gaviscon Double Action Liquid 300ml

£8.69

  • Gets To Work Instantly
  • Lasts Up To 2x Longer Than Antacids
  • Effective Relief From Heartburn
  • Buy With Confidence From UK Registered Pharmacy

Gaviscon Double Action is a combination of two antacids (calcium carbonate and sodium bicarbonate) and an alginate and works in two ways. The first way is eutralising excess stomach acid to relieve the pain and discomfort.

Clear
SKU: Gaviscon Double Action Liquid 300ml Categories: , ,
OptionsPriceStock
300ml Peppermint£8.69In Stock
300ml Aniseed£8.69In Stock

Discreet Packaging

UK Based

Gaviscon Double Action Liquid

What Are Gaviscon Double Action?

Gaviscon Double Action is a combination of two antacids (calcium carbonate and sodium bicarbonate) and an alginate and works in two ways. The first way is neutralising excess stomach acid to relieve the pain and discomfort. The second way is forming a protective barrier over the stomach contents to soothe the burning pain in your chest. This product is used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion.

See more information on heartburn on the NHS website.

Before You Use Gaviscon Double Action

Do NOT use this medicine if you have:

  • an allergy to any of the ingredients of this medicine listed further below.

How To Use

Adults and children over 12 years:Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day.

Children under 12 years: Should only be taken on medical advice

Check that the cap seal is unbroken before first using this product. For oral use. Shake well before use.

Side Effects

Like all medicines, Gaviscon Double Action can cause side effects, although not everybody gets them. Some of these side effects include:

Very rare (less than 1 in 10,000):

  • an allergic reaction to the ingredients may occur. Symptoms of this may include skin rash, itching, difficulty breathing, dizziness, or swelling of the face, lips, tongue or throat. If you experience these or any other side-effects stop taking the product and consult your doctor immediately.

Ingredients

Each 10 ml of oral suspension contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate as the active ingredients. The other ingredients are sodium, carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, mint flavour, sodium hydroxide and water. This product does not contain sugar or gluten.

See our other heartburn treatments here.

More Information